Translator Disclaimer
September 2005 The ideal class group of the basic $\mathbf Z_p$-extension over an imaginary quadratic field
Kuniaki Horie
Tohoku Math. J. (2) 57(3): 375-394 (September 2005). DOI: 10.2748/tmj/1128703003

Abstract

We shall discuss the local triviality in the ideal class group of the basic $\mathbf Z_p$-extension over an imaginary quadratic field and prove, in particular, a result which implies that such triviality distributes with natural density $1$.

Citation

Download Citation

Kuniaki Horie. "The ideal class group of the basic $\mathbf Z_p$-extension over an imaginary quadratic field." Tohoku Math. J. (2) 57 (3) 375 - 394, September 2005. https://doi.org/10.2748/tmj/1128703003

Information

Published: September 2005
First available in Project Euclid: 7 October 2005

zbMATH: 1128.11051
MathSciNet: MR2154097
Digital Object Identifier: 10.2748/tmj/1128703003

Subjects:
Primary: 11R29
Secondary: 11R11, 11R20, 11R23

Rights: Copyright © 2005 Tohoku University

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.57 • No. 3 • September 2005
Back to Top